Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I am suffering from anxiety, I went to see my doctor just today and he told me that I should start using Lexapro. He told me about some most common side effects and things like that but I always search the internet about the medication that I am going to use and this time I found some people complaining how Lexapro just made things even worse for them, their anxiety got worse.

I was wondering if there is anyone here who had a bad experience with Lexapro, did anyone happen to feel even worse after using Lexapro for your anxiety?

Loading...

I really don't know what to tell you about this one because I didn't have any personal experience with it. My sister was taking Lexapro when she was suffering from anxiety and it didn't help her at all, she kept saying that she feels even worse and she eventually started using some other medications instead. When she was having these problems with Lexapro I searched about it on the internet and I found out that there are more people out there who are also complaining how they don't feel any better after using Lexapro, some of them even had some really bad side effects.
Reply

Loading...

I personally haven't used it because I didn't have a need to try it, but I have heard that in some cases anxiety really increased in some patients who were using lexapro. 

Here is one example, my friend was using it for over two years and she really needed to stop with it because she noticed that her panic attacks are getting worse by the day.

She never assumed that this is because of those pills but guess that this was true. She find some more experiences on the internet and immediately she went to see her doctor. 

That is one of the problems of Lexapro. 

Reply

Loading...

I guess the experiences of those who used Lexapro pretty much differ one from another. I was using Lexapro when I was suffering from anxiety (I was in a pretty bad condition) and it really helped me. I had no side effects at all except for the constant urge to puke for the first month of use and after this first month passed, I started to notice big improvements and this urge to puke disappeared. I guess there are a lot of people who didn't benefit from Lexapro at all and that it just got them to feel worse but that wasn't the case with me.

Reply

Loading...

I guess you are right EatingBoss, Lexapro actually helped me a lot as well. I had a lot of bad side effects to be frank, for a couple of days I felt so bad that I literally wanted to die but after those couple of days, everything got better and all of these symptoms disappeared, I guess my body just needed some time to adjust to this medication. I don't know if I can give all the credits to Lexapro because I was going to the gym, talking to a psychologist and a lot of other stuff, but it sure did help me.
Reply

Loading...

So I should just go ahead and use it and see what happens? I hate it when I have to do things like this, when I cannot know for sure if it is going to be okay, if this medication is going to work, if it is going to do more harm than good, I don't like it, it's kind of a gamble, I might be wasting my time with it. Well, there's no use to talk about it now, I will just have to give it a try and see how it goes, I will get back to you once I notice any changes.
Reply

Loading...

Yeah, it is always this story when it comes to Lexapro. Personally, I haven't used it. But my brother's ex - girlfriend did. And she had really huge problems, especially with panic attacks. Those attacks were repeating constantly and she believed that this will go away if she starts to use more lexapro than her doctor told her. So, she did. Without asking him. That was really big mistake. Those attacks were really bad and than she went to consult her doctor. After three months or something like that. So, that is familiar when it comes to this medicine.

Reply

Loading...

I was using it. It didn't work for me, just like many other medications as well. 

I was using it and after three weeks I have noticed that something bad is going on with me. I didn't see any results, I was not feeling better at all. My dose was 5 mg but I was feeling bad, even if the dose was not big. My anxiety also was crazy. I told this to my doctor and he told me that we need to try with bigger dose, so he gave me 10 mg pills. Still nothing. Anxiety was kicking me every day. Doctor believed that those are the side - effects, but I wanted to stop with those pills. So I did.

Later I found out that lexapro can cause anxiety to be even worse. 

So I believe that this medication is not a cure for you neither. It won't send anxiety away from your life. 

Reply

Loading...

Hey, I am reading all your comments right now and I need to tell you that I just can't believe that there are so many people who had so bad experience with this medicine. Sure, you are not the only one, my friend also had this ugly panic attack while she was on Lexapro, and I feel bad about it because I have told her that this is generally the best medication ever. Why? Because I was using it, and I am using it even now and I never had any big issues, beside some small side - effects in the beginning. My doctor told me that I really should observe what is going on with me and tell him every single change. He also told me that some people had even worse anxiety than ever after using this medicine. That was not in my case and I am sorry when I read something like this...

Reply

Loading...